Self-interest, transitional cosmopolitanism and the motivational problem

Brown, GW and Hobbs, J (2023) Self-interest, transitional cosmopolitanism and the motivational problem. Journal of International Political Theory, 19 (1). 64 -86. ISSN 1755-0882

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Brown, GW
  • Hobbs, J
Copyright, Publisher and Additional Information:

© The Author(s) 2022. This article is distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 License (https://creativecommons.org/licenses/by-nc/4.0/) which permits non-commercial use, reproduction and distribution of the work without further permission provided the original work is attributed as specified on the SAGE and Open Access pages (https://us.sagepub.com/en-us/nam/open-access-at-sage).

Keywords: Cosmopolitanism, motivational problem, self-interest, sentimental cosmopolitanism, transitional cosmopolitanism
Dates:
  • Published: February 2023
  • Published (online): 9 June 2022
  • Accepted: 9 June 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > Inter-Disciplinary Ethics Applied (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jun 2022 14:33
Last Modified: 07 Nov 2024 15:57
Status: Published
Publisher: SAGE Publications
Identification Number: 10.1177/17550882221103900
Open Archives Initiative ID (OAI ID):

Export

Statistics